# SDR 03FDEA00509

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 3354 FORWARD INBOARD CORNER BROKEN.  *S/D*  REPAIRED IAW BOEING 727-200 SRM 51-40-09.
